# SDR UPS05544312

- Difficulty date: April 17, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAINS SMOKE GOGGLES BROKE.  REPLACED CAPTAINS SMOKE GOGGLES AS REQUIRED.
